# SDR DALA1100776307

- Difficulty date: December 20, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 89,404 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 460 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460, STR 16R DOOR CUTOUT UPPER SILL WEB LOWER FACE FOUND CRACKED.  REPAIRED IAW ERA 461688-14 AD SECTION I.  SECTION II REQUIRES REPEAT INSP IAW SB 747-53A2785, REV 01/ EO5316-01039 AT 12000 ACFT CYCLES AND 6000 CYCLE INTERVALS SECTION III REQUIRES REPEAT INSP IAW SB 747-53A2500, REV 01/ EM 5300-01049 AT 22,000 ACFT CYCLES, THEN AT 3000 CYCLES INTERVALS.
